# SDR YENA2021081700518

- Difficulty date: August 6, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 32
- Aircraft time: 40,301 hours, 25,896 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, WEAR ON LH WING FIXED LEADING EDGE SKIN FROM RIB 12 TO RIB 13; LH WING FIXED LEADING EDGE SKIN 12 TO RIB 17 WAS REPLACED PER EMB190 SRM 51-41-02 AND ARM 51-43-04.  PER CRACK FOUND OT=0.080"", RT= 0.080"" THEREFORE OUT OF LIMITS PER EMB 190 SRM 57-49-01 AD 51 PAR 5 TABLE 102 FIG 1 SHEET 5 PER TECHOPSMX  WO#020000390739
